# SDR SWAA2025123038616

- Difficulty date: November 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 312-328, RBL 31, WL 208.   REMOVED AND REPLACED FLOOR SUPPORT BS312 - 328, RBL 31, WL208 IAW SRM 51-40-02-0G-0 AND DWG 141A5400 REV -.
